3 results for optimal coefficients.

Parameters for your search query:
Keyword    optimal coefficients

Open AccessArticle
Export: RIS | BibTeX | EndNote
Optimal Quadrature Formulas with Polynomial Weight in Sobolev Space
American Journal of Numerical Analysis. 2014, 2(5), 144-151. DOI: 10.12691/ajna-2-5-2
Pub. Date: October 19, 2014Views: 10294Downloads: 6370
Open AccessArticle
Export: RIS | BibTeX | EndNote
Optimal Quadrature Formulas with Derivative in the Space L2(m)(0,1)
American Journal of Numerical Analysis. 2014, 2(4), 115-127. DOI: 10.12691/ajna-2-4-4
Pub. Date: June 16, 2014Views: 11284Downloads: 6798
Open AccessArticle
Export: RIS | BibTeX | EndNote
About Coefficients and Order of Convergence of the Optimal Quadrature Formula
American Journal of Numerical Analysis. 2014, 2(2), 35-48. DOI: 10.12691/ajna-2-2-2
Pub. Date: March 03, 2014Views: 10018Downloads: 5680
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types